MAUDE Adverse Event Report: HOLOGIC, INC. BIOZORB; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC. BIOZORB; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number F0203
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Bacterial Infection (1735); Hematoma (1884); Inflammation (1932); Seroma (2069); Breast Mass (2439); Breast Discomfort/Pain (4504)
Date of Event 02/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.
 
Event or Problem Description
Hologic has received correspondence arising from litigation.The litigation alleges that a 59-year-old patient was submitted to a surgical intervention of left breast partial mastectomy with biozorb implantation on (b)(6) 2017.Mammogram from (b)(6) 2018 showed seroma and hematoma on lumpectomy site.On (b)(6) 2018 the patient presented with increase pain in left breast and an ultrasound guided aspiration of left breast abscess was performed.The abscess recurred again in (b)(6) 2019.On (b)(6) 2019 the patient presented with a left breast chronic abscess treated with multiple courses of antibiotics and aspiration but the patient was submitted to abscess drainage and surgical cleaning of the entire inflamed mass so the biozorb was explanted at the same time.No other relevant information was provided.This report is being submitted pursuant to 21 cfr part 803 based on information made available to hologic through litigation.Consistent with 21 cfr 803.16, the submission of this report is not intended, and s.

Brand Name
BIOZORB
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key25141148
Report Number1222780-2026-00218
Device Sequence Number9316479
Product Code NEU
UDI-Device Identifier00851766006016
UDI-Public(01)00851766006016(17)180731(241)F0203(10)B1-160212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF0203
Device Catalogue NumberF0203
Device Lot NumberB1160212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer09/04/2026
09/04/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date09/14/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexUnknown